Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 159, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2005, 5:00 AM CDT for LeFlore County, Oklahoma; Franklin County, Sebastian County, Arkansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2005, 5:00 AM CDT (10:00 UTC)
- Expired
- May 23, 2005, 6:04 AM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Franklin County, AR, Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:25 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2529 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 230959
SVRTSA
ARC047-131-OKC079-231100-
/O.NEW.KTSA.SV.W.0159.050523T1000Z-050523T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 600 AM CDT
* AT 449 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 21
MILES NORTH OF FERN TO 21 MILES NORTHWEST OF FORT SMITH TO 31 MILES
NORTHWEST OF BOKOSHE...MOVING SOUTH AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FERN...CASS...
FORT SMITH...ARKOMA...SPIRO...BARLING...BOKOSHE...POCOLA...JENNY
LIND...BONANZA...LAVACA...PANAMA...HACKETT...OZARK...EXCELSIOR...
GREENWOOD...BLOOMER...WIEDERKEHR VILLAGE...CAMERON...ALTUS...
DENNING...CHARLESTON...BRANCH...BURNVILLE...MIDLAND...POTEAU...FT
CHAFFEE...HUNTINGTON...WISTER...WASHBURN...HARTFORD...MANSFIELD...
HOWE...HEAVENER...MUSE AND BIG CEDAR.
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3541 9380 3523 9391 3524 9402 3515 9402
3507 9425 3496 9423 3493 9445 3464 9446
3462 9488 3521 9493 3534 9459 3530 9450
3545 9437 3535 9429 3538 9414 3543 9415
3549 9403 3563 9407 3576 9379 3538 9373
$$2 follow-up statements
000
WWUS54 KTSA 231032
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 AM CDT MON MAY 23 2005
ARC047-131-OKC079-231100-
/O.CON.KTSA.SV.W.0159.000000T0000Z-050523T1100Z/
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
531 AM CDT MON MAY 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 AM CDT FOR LE
FLORE...SEBASTIAN AND FRANKLIN COUNTIES...
AT 519 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 65 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CASS TO 2 MILES
NORTH OF RYE HILL TO 3 MILES NORTH OF BOKOSHE...MOVING SOUTH AT 45
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BURNVILLE...
OZARK...CHARLESTON...WITCHERVILLE...POTEAU...ARKOLA...MIDLAND...PETER
PENDER...MEG...DAYTON...HUNTINGTON...WIEDERKEHR VILLAGE...
CROSSROADS...FT CHAFFEE...MILLTOWN...BRANCH...HARTFORD...ALTUS...
MANSFIELD...WASHBURN...WISTER...DENNING...SUMMERFIELD...HOWE...
PATTERSON...HEAVENER...HODGEN...MUSE AND BIG CEDAR.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3541 9380 3523 9391 3524 9402 3515 9402
3507 9425 3496 9423 3493 9445 3464 9446
3462 9488 3521 9493 3534 9459 3530 9450
3545 9437 3535 9429 3538 9414 3543 9415
3549 9403 3563 9407 3576 9379 3538 9373
$$000
WWUS54 KTSA 231104
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 AM CDT MON MAY 23 2005
ARC047-131-OKC079-231110-
/O.EXP.KTSA.SV.W.0159.000000T0000Z-050523T1100Z/
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
603 AM CDT MON MAY 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE...SEBASTIAN AND
FRANKLIN COUNTIES EXPIRED AT 600 AM CDT...
THE SEVERE THUNDERSTORM OVER FRANKLIN COUNTY HAS MOVED EAST...OUT
OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WAS
ALLOWED TO EXPIRE. NICKLE SIZE HAIL WAS REPORTED WITH THIS STORM
JUST NORTH OF OZARK AT 550 AM.
THE THUNDERSTORMS OVER SEBASTIAN AND LE FLORE COUNTIES HAVE WEAKENED
BELOW SEVERE LIMITS...ALLOWING THE WARNING FOR THESE COUNTIES TO
EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE OVER SEBASTIAN...
FRANKLIN AND LE FLORE COUNTIES THROUGH 630 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 AM CDT.
LAT...LON 3541 9380 3523 9391 3524 9402 3515 9402
3507 9425 3496 9423 3493 9445 3464 9446
3462 9488 3521 9493 3534 9459 3530 9450
3545 9437 3535 9429 3538 9414 3543 9415
3549 9403 3563 9407 3576 9379 3538 9373
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:31 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 23, 3:31 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 331 AM CDT MON MAY 23 2005 .DISCUSSION... BUSY NIGHT WITH STRONG TO SEVERE MCS CURRENTLY STRETCHING FROM SE KS INTO NE OK/NW AR AND NEWLY ISSUED SEVERE THUNDERSTORM WATCH VALID UNTIL 16Z. IN THE NERM TERM...MCS CONTINUES TO DROP SSE OVER NRN PARTS OF THE FORECAST AREA...WITH SOME REDEVELOPMENT NOTED A WRN END OF COMPLEX OVER SERN KS. SWD MOVEMENT OF MCS HAS ACCELERATED OVER FAR NERN OK/NW AR OVER THE PAST HOUR OR SO AS COLD POOL DEEPENS. WIND DAMAGE AND SEVERE HAIL WILL BE LIKELY FOR MUCH OF THE NIGHT. MCS IS EXPECTED TO WEAKEN BY MID-MORNING...ALTHOUGH IT WILL LIKELY REINFORCE THE OUTFLOW BOUNDARY THAT CURRENTLY EXTENDS FROM FAR SERN OK NNW TO NEAR TULSA. EXPECT THAT MUCH OF THE FORECAST AREA WILL SEE A BREAK FROM CONVECTION BY THE EARLY AFTERNOON AS THE CAP STRENGTHENS S OF THE SYNOPTIC BOUNDARY. HOWEVER...WILL KEEP CHANCE POPS GOING INTO THE AFTERNOON...WITH DEVELOPMENT POSSIBLE LATE IN THE DAY ALONG ANY LEFTOVER CONVECTIVE BOUNDARIES. LOW POPS REMAIN IN THE FORECAST FOR MONDAY NIGHT...BUT WILL FOCUS SLIGHTLY HIGHER POPS LATE TONIGHT OVER NW AR/FAR NERN OK AS MODELS SUGGEST ELEVATED CONVECTION ALONG SUBTLE H85 SPEED CONVERGENCE ZONE. NOT MUCH CHANGE NOTED FOR TUESDAY...WITH AN UNSTABLE BUT MOSTLY CAPPED ATMOSHPERE EXPECTED FOR MUCH OF THE DAY. AGAIN...COULD SEE LATE AFTERNOON REDEVELOPMENT NEAR THE KS BORDER...OR POSSIBLY MCS ACTIVITY LATE TUESDAY NIGHT AS STORMS ROLL SE OUT OF CO/KS. IT NOW APPEARS THAT ANY SIGNIFICANT PUSH OF DRIER AIR WILL HOLD OFF UNTIL LATE WEDNESDAY/WEDNESDAY NIGHT. ACCORDINGLY...HAVE MADE UPWARD ADJUSTMENTS TO DEWPOINTS AND LOW TEMPS THE NEXT 2 NIGHTS. ALSO UPPED POPS SOME WEDNESDAY AFTERNOON AS FRONT PASSES THROUGH THE REGION. LITTLE TO NO CHANGE MADE TO FORECAST BEYOND THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 68 88 67 / 60 20 20 20 FSM 89 67 88 67 / 60 20 20 20 MLC 92 68 90 68 / 20 20 20 20 BVO 82 68 87 65 / 70 20 30 20 FYV 81 63 83 64 / 80 30 30 20 BYV 80 63 80 63 / 90 30 30 20 MKO 88 67 88 67 / 50 20 20 20 MIO 80 64 83 62 / 90 30 30 20 F10 90 68 88 66 / 30 20 20 20 HHW 94 69 91 68 / 20 20 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 17 LONG TERM FORECASTER ID= 18
Hazardous weather outlook, May 22, 11:07 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1107 PM CDT SUN MAY 22 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1058 PM CDT SUN MAY 22 2005 ...SEVERE THUNDERSTORMS PROBABLE OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AROUND MIDNIGHT. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ONSET...AROUND MIDNIGHT. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A COMPLEX OF STORMS HAS DEVELOPED ACROSS SOUTHERN KANSAS AND SW MISSOURI. THESE STORMS WILL ENTER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AROUND MIDNIGHT AND WILL PROGRESS SOUTH-EASTWARD THROUGH THE FORECAST AREA. THESE STORMS WILL POSE A THREAT FOR LARGE HAIL AND DAMAGING WIND AS THEY MOVE SOUTH ACROSS THE AREA. SOME OF THE STORMS WILL BE SUPER-CELLULAR AND WILL POSE A LIMITED THREAT FOR TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY WITH THE STRONGER STORMS. ANY STORMS THAT MOVE OVER THE SAME AREAS OVERNIGHT WILL CAUSE AN INCREASED THREAT FOR LOCALIZED FLASH FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... NORTHWEST FLOW ALOFT WILL RESULT IN CONTINUED CHANCES OF THUNDERSTORMS THROUGH MOST OF THE UPCOMING WEEK. THERE MAY BE A BRIEF LULL IN THE ACTIVITY AROUND FRIDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE AREA. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 23, 1:22 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CDT MON MAY 23 2005
OKZ055-230645-
WASHINGTON OK-
122 AM CDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WASHINGTON
AT 122 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTHWEST OF COPAN...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...DEWEY AND COPAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, May 23, 2:08 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
208 AM CDT MON MAY 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 2 W GRAVETTE 36.42N 94.49W
05/23/2005 BENTON AR LAW ENFORCEMENT
TREE BLOCKING ROAD
&&
JDSSpecial weather statement, May 23, 2:38 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 AM CDT MON MAY 23 2005
OKZ054-055-230830-
OSAGE OK-WASHINGTON OK-
238 AM CDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
OSAGE AND WASHINGTON
AT 238 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF COPAN TO 4 MILES NORTHWEST OF
OKESA TO 4 MILES EAST OF BURBANK...MOVING SOUTHEAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...RAMONA...
OCHELATA...DEWEY...COPAN...PAWHUSKA...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...BURBANK...OKESA...HULAH
AND BARTLESVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 23, 3:28 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 328 AM CDT MON MAY 23 2005 ARZ001>002-010>011-019>020-029-OKZ054>064-067>069-072- 231600- BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON- ADAIR-CHEROKEE-CRAIG-CREEK-DELAWARE-MAYES-NOWATA-OSAGE-OTTAWA- PAWNEE-ROGERS-SEQUOYAH-TULSA-WAGONER-WASHINGTON- 328 AM CDT MON MAY 23 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF. 312 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 313 UNTIL 11 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THE NEW WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON... CARROLL... CRAWFORD... MADISON... WASHINGTON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THE NEW WATCH INCLUDES 15 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... SEQUOYAH... IN NORTHEAST OKLAHOMA ADAIR... CRAIG... CREEK... DELAWARE... MAYES... NOWATA... OSAGE... OTTAWA... PAWNEE... ROGERS... TULSA... WAGONER... WASHINGTON... THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CLAREMORE... SALLISAW...OZARK...CHARLESTON...JAY...FAYETTEVILLE...SPRINGDALE... TAHLEQUAH...FORT SMITH...NOWATA...PRYOR...STILWELL...BERRYVILLE... EUREKA SPRINGS...TULSA...WAGONER...BARTLESVILLE...VAN BUREN... PAWHUSKA...PAWNEE...MIAMI...HUNTSVILLE...VINITA AND BRISTOW. OKZ066-070>071-074-076-231600- HASKELL-LE FLORE-MCINTOSH-MUSKOGEE-OKMULGEE- 328 AM CDT MON MAY 23 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 313 IN EFFECT UNTIL 11 AM CDT FOR THE FOLLOWING AREA... IN OKLAHOMA THIS WATCH INCLUDES 5 COUNTIES IN EAST CENTRAL OKLAHOMA MUSKOGEE... IN NORTHEAST OKLAHOMA OKMULGEE... IN SOUTHEAST OKLAHOMA HASKELL... LE FLORE... MCINTOSH... THIS INCLUDES THE CITIES OF...EUFAULA...STIGLER...MUSKOGEE... POTEAU AND OKMULGEE.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 31 min |
| May 22, 11:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 113 min |
| May 23, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 53 min |
| May 23, 1:07 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 53 min |
| May 23, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 63 min |
| May 23, 1:33 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 57 min |
| May 23, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 85 min |
| May 23, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 52 min |
| May 23, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 41 min |
| May 23, 2:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 59 min |
| May 23, 2:58 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 63 min |
| May 23, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 61 min |
| May 23, 4:09 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 52 min |
| May 23, 4:36 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 54 min |
| May 23, 2:12 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 79 min |
| May 23, 4:44 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2005Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.